Guy Bouchitté
Guy Bouchitté
IMATH, Université du Sud-Toulon-Var
Email verificata su univ-tln.fr
TitoloCitata daAnno
Homogenization of a set of parallel fibres
D Felbacq, G Bouchitté
Waves in random media 7 (2), 245-256, 1997
1451997
Characterization of optimal shapes and masses through Monge-Kantorovich equation
G Bouchitté, G Buttazzo
Journal of the European Mathematical Society 3 (2), 139-168, 2001
1392001
A global method for relaxation
G Bouchitté, I Fonseca, L Mascarenhas
Archive for rational mechanics and analysis 145 (1), 51-98, 1998
1381998
Homogenization near resonances and artificial magnetism from dielectrics
G Bouchitté, D Felbacq
Comptes Rendus Mathematique 339 (5), 377-382, 2004
1302004
Phase transition with the line‐tension effect
G Alberti, G Bouchitté, P Seppecher
Archive for rational mechanics and analysis 144 (1), 1-46, 1998
1291998
Non-uniform integrability and generalized young measure
JJ Alibert, G Bouchitté
Journal of Convex Analysis 4, 129-148, 1997
1271997
Homogenization of elliptic problems in a fiber reinforced structure. Nonlocal effects.
M Bellieud, G Bouchitté
Ann. Scuola Norm. Sup. Pisa Cl. Sci.(4) 26, 407-436, 1998
1241998
Integral representation of convex functionals on a space of measures
G Bouchitté, M Valadier
Journal of functional analysis 80 (2), 398-420, 1988
1201988
The calibration method for the Mumford-Shah functional and free-discontinuity problems
G Alberti, G Bouchitté, G Dal Maso
Calculus of Variations and Partial Differential Equations 16 (3), 299-333, 2003
1142003
Mathématiques/mathematics shape optimization solutions via Monge-Kantorovich equation
G Bouchitté, G Buttazzo, P Seppecher
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 324 (10 …, 1997
1131997
Energies with respect to a measure and applications to low dimensional structures
G Bouchitte, G Buttazzo, P Seppecher
Calculus of Variations and Partial Differential Equations 5 (1), 37-54, 1997
1121997
Singular perturbations of variational problems arising from a two-phase transition model
G Bouchitté
Applied Mathematics and Optimization 21 (1), 289-314, 1990
1091990
Theory of mesoscopic magnetism in photonic crystals
D Felbacq, G Bouchitté
Physical review letters 94 (18), 183902, 2005
962005
New lower semicontinuity results for nonconvex functionals defined on measures
G Bouchitté, G Buttazzo
Nonlinear Analysis: Theory, Methods & Applications 15 (7), 679-692, 1990
841990
Homogenization of thin structures by two-scale method with respect to measures
G Bouchitté, I Fragalà
SIAM Journal on Mathematical Analysis 32 (6), 1198-1226, 2001
832001
Homogenization of a soft elastic material reinforced by fibers
G Bouchitté, M Bellieud
Asymptotic Analysis 32 (2), 153-183, 2002
782002
On the curvature and torsion effects in one dimensional waveguides
G Bouchitté, ML Mascarenhas, L Trabucho
ESAIM: Control, Optimisation and Calculus of Variations 13 (4), 793-808, 2007
772007
Homogenization techniques as applied in the electromagnetic theory of gratings
G Bouchitte, R Petit
Electromagnetics 5 (1), 17-36, 1985
771985
Integral representation and relaxation of convex local functionals on
G Bouchitté, G Dal Maso
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 20 (4), 483-533, 1993
761993
Homogenization of Maxwell's equations in a split ring geometry
G Bouchitté, B Schweizer
Multiscale Modeling & Simulation 8 (3), 717-750, 2010
752010
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20